Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I'm in big trouble

Posted by Dinah on June 29, 2008, at 16:10:56

In reply to Re: I'm in big trouble, posted by Deneb on June 29, 2008, at 15:43:21

Do you think your meds change might be involved?

Whether it is or not, try calling your pdoc as soon as possible to talk to her about it.

You just might need to taper more slowly is all. Or not taper, or substitute. It is rotten during that adjustment period. But things will get better again.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:Dinah thread:836915